# SDR DALA13070543310

- Difficulty date: December 22, 2013
- Submitted: December 22, 2013
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 0674
- Aircraft time: 38,881 hours, 5,145 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 49-52
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK -Y450 FRAMES 49, 50 AND 52 FOUND CORRODED.  CORROSION REMOVED IAW SRM 51-74-00.   FOUND OUT OF LIMITS IAW SRM 53-31-15, FIG 101 (SHEET 8).  R & R SEAT TRACK.
